EN|RU

Volume 18, No 3, 2011
Content

S. V. Avgustinovich, A. J. Vasil’eva, I. V. Sergeeva
Distance regular colorings of the infinite rectangular grid
P. 3–10

E. Kh. Gimadi, V. T. Dementiev
Probabilistic analysis of decentralized version of ne generalization of the assignment problem
P. 11–20

V. M. Deundyak, V. V. Mkrtichan
Research of applying bounds of the information protection scheme based on PS–codes
P. 21–38

A. A. Evdokimov, A. L. Perezhogin
Discrete dynamical systems of a circulant typewith linear functions at vertices of network
P. 39–48

L. A. Zaozerskaya, A. A. Kolokolov, N. G. Gofman
Bounds on average number of iterations of the algorithms for solving some boolean programming problems
P. 49–64

E. O. Kutumova
Cycles of functioning of regulatory circuits of the gene network discrete models
P. 65–75

A. N. Maksimenko
Sat polytopes are faces of polytopes of the traveling salesman problem
P. 76–83

D. S. Malyshev
Analysis of the number of the edges effect on the complexity of the independent set problem solvability
P. 84–88

 © Sobolev Institute of Mathematics, 2015